Started Levaquin and Azor 5/40 on the same day, that night severe leg pain and calf cramps occured. After two days of Levaquin therapy my doctor told me to stop it since it may have caused the problem. That was 2 1/2 weeks ago and I still have calf pain. The Azor lowered my blood pressure to a normal level, but I'm concerned about the leg pain, my doctor said to give it time to heal, especially since I also take 2mg of Medrol daily for RA. I'm a slow healer, should I learn to be more patient or could this also be a side effect of Azor? I was previously prescribed Diovan and other blood pressure drugs without a problem.
6 Sep 2009
Yes. Muscle pain is a reported side effect of Azor - and you should let your doctor know.
You will find a detailed list of side effects for Azor at http://www.drugs.com/sfx/azor-side-effects.html
Side Effects of Azor - for the Consumer
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Azor:
Seek medical attention right away if any of these SEVERE side effects occur when using Azor:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); change in the amount of urine produced; chest pain; fainting; fast or irregular heartbeat; numbness of an arm or leg; severe or persistent dizziness; severe or persistent muscle pain or aches; shortness of breath; sudden severe headache or vomiting; sudden unexplained weight gain; sudden vision changes; swelling of the feet, ankles, or hands; yellowing of the eyes or skin.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 1 Apr 2011
... and no one can help me i take two types but until they get me in a public clinic i can only take one so my blood pressure flips flop i need to ...
1 answer • 15 Jul 2011
High Blood Pressure - I started taking Azor about one month ago and I also take levitra. I was taking levitra before azor and it worked well now ...
1 answer • 7 Aug 2011